MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number AED PLUS
Medical Device Problem Codes Failure to Power Up (1476); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device would intermittently not power up and prompted a "unit failed" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evalution.The customer's report was verified and attributed to faulty electrodes pads.The electrodes pads were replaced to remedy the customer's report.A review of the device log indicates multiple "real time clock" errors when using the customer' returned electrode pads.When the unit was tested with known good pads, the device powers on as expected.Analysis of reports of this type has not identified an increase in trend.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key14272869
Report Number1220908-2022-01533
Device Sequence Number14896661
Product Code MKJ
UDI-Device Identifier04560233596405
UDI-Public04560233596405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011541/P160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED PLUS
Device Catalogue NumberAED PLUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown